Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 80, NWS Green Bay, WI

June 12, 20175 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 12, 2017, 6:35 PM CDT for 5 counties in Wisconsin. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2017, 6:35 PM CDT (23:35 UTC)
Expired
Jun 12, 2017, 7:15 PM CDT
In force
40 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Calumet County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 57 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:03 PM CDTTSTM WND GST 60Clintonville, WISTREET FLOODING IN THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 4:37 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.6 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

404 
WUUS53 KGRB 122335
SVRGRB
WIC015-087-115-135-139-130015-
/O.NEW.KGRB.SV.W.0080.170612T2335Z-170613T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
635 PM CDT MON JUN 12 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northwestern Calumet County in east central Wisconsin...
  Northern Winnebago County in east central Wisconsin...
  Waupaca County in northeastern Wisconsin...
  Outagamie County in northeastern Wisconsin...
  Shawano County in northeastern Wisconsin...

* Until 715 PM CDT.

* At 633 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles southeast of Bevent to 6 miles north of
  Waupaca to near Berlin, moving northeast at 45 mph.

  HAZARD...70 mph wind gusts and nickel size hail. 

  SOURCE...Trained weather spotters. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Severe thunderstorms will be near,
  Wittenberg around 650 PM CDT. 
  Clintonville around 700 PM CDT. 
  Embarrass around 705 PM CDT. 
  Menasha and Navarino Wildlife Area around 710 PM CDT. 
  Appleton, Shawano, Little Chute and Kimberly around 715 PM CDT. 

Other locations impacted by these severe thunderstorms include Butte
Des Morts, Leeman, Mackville, Schmidt Corner, Larsen, Northport,
Orihula, Sugar Bush, Rose Lawn and Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Portage and Waupaca counties. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows! 
&&

LAT...LON 4424 8889 4424 8906 4439 8908 4453 8922
      4488 8922 4498 8898 4494 8898 4494 8874
      4486 8873 4485 8833 4482 8830 4426 8822
      4396 8888
TIME...MOT...LOC 2333Z 231DEG 41KT 4467 8928 4443 8902 4404 8896 

HAIL...0.88IN
WIND...70MPH
 
$$

RDM
1 follow-up statement
778 
WWUS53 KGRB 122348
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
648 PM CDT MON JUN 12 2017

WIC015-122357-
/O.CAN.KGRB.SV.W.0080.000000T0000Z-170613T0015Z/
Calumet WI-
648 PM CDT MON JUN 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALUMET COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight CDT for
central, northeastern and east central Wisconsin.

LAT...LON 4406 8886 4424 8889 4424 8906 4439 8908
      4453 8922 4488 8922 4498 8898 4494 8897
      4494 8874 4486 8873 4485 8833 4482 8830
      4428 8825 4424 8835 4425 8840 4422 8840
TIME...MOT...LOC 2347Z 230DEG 41KT 4473 8917 4452 8886 4413 8880 

$$

WIC087-115-135-139-130015-
/O.CON.KGRB.SV.W.0080.000000T0000Z-170613T0015Z/
Winnebago WI-Waupaca WI-Outagamie WI-Shawano WI-
648 PM CDT MON JUN 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN WINNEBAGO...WAUPACA...OUTAGAMIE AND SHAWANO COUNTIES...

At 647 PM CDT, severe thunderstorms were located along a line
extending from near Wittenberg to 8 miles southwest of Clintonville
to near Lake Poygan, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Appleton, Shawano, Waupaca, Menasha, Kaukauna, Little Chute, New
London, Kimberly, Clintonville and Black Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Portage and Waupaca counties. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
&&

LAT...LON 4406 8886 4424 8889 4424 8906 4439 8908
      4453 8922 4488 8922 4498 8898 4494 8897
      4494 8874 4486 8873 4485 8833 4482 8830
      4428 8825 4424 8835 4425 8840 4422 8840
TIME...MOT...LOC 2347Z 230DEG 41KT 4473 8917 4452 8886 4413 8880 

HAIL...0.88IN
WIND...70MPH
 
$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:10 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 12, 6:10 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
610 PM CDT Mon Jun 12 2017

Updated aviation portion for 00Z TAF issuance

.SYNOPSIS...
Issued at 244 PM CDT Mon Jun 12 2017

Remaining warm and humid with several rounds of thunderstorms the
next few days, then drier and less humid for the latter part of
the work week.

The large scale pattern across the CONUS is dominated by a
trough/closed upper low over the intermountain west, and
downstream ridging over the central and eastern CONUS. The
western trough will lift northeast into Canada as the large scale
pattern loses amplitude. The result will be a strong zonal band of
westerlies across the northern tier of the CONUS by late in the
week. The trend beyond that will be for a broad ridge to develop
near the West Coast while troughing gradually becomes established
over the Great Lakes/Ontario region.

Through somewhat drier air has temporarily worked into the north,
the first several days of the period will be dominated by warm
and humid conditions. A return to more seasonable humidities is
expected during the latter half of the work week as the humid air
gets shunted east. That will be followed by a subtle cool down for
the weekend as the upper flow starts to tilt west northwesterly.
But readings should still remain near seasonal normals. The bulk
of the precipitation should occur during the first half of the
forecast period. Amounts are likely to be well above normal, and
possibly excessive.
&&

.SHORT TERM...Tonight and Tuesday
Issued at 244 PM CDT Mon Jun 12 2017

Convective trends are the main focus for tonight and Tuesday.
The latest regional radars indicated a complex of thunderstorms
across southeast Minnesota into northern Iowa. The latest trends
indicated the storms have merged and may begin to bow out as it
head east into Wisconsin. Still feel there is a slight risk of
severe storms, mainly south of a Sturgeon Bay to Merrill line.
Damaging winds is the primary threat along with torrential
rain. Some hail is possible, but the probability of one inch
hail is low. This round of thunderstorms is expected to move
east of the area early Tuesday morning.

Lowered rain chances across the north late tonight into Tuesday
morning, as best isentropic lift will be south of the area. Think
some scattered showers and storms linger across the south. The low
level jet is expected to crank up late tonight and pointed towards
the eastern Dakotas. It appears that another complex of storms
will develop in this region. The question is whether this complex
of storms will move into Wisconsin on Tuesday. Will need to monitor
this situation as the models diverge on whether this will happen.
There may be some significant changes to the forecast on the
midnight shift if it becomes apparent this complex would roll
through Wisconsin on Tuesday.

.LONG TERM...Tuesday Night Through Monday
Issued at 244 PM CDT Mon Jun 12 2017

Details remain elusive in the long term portion of the forecast.
Upper ridging will gradually shift east of the area Tuesday night,
likely allowing some convection from the west to spread across the
area, especially after midnight. Shear is not expected to be
strong, but given the expected instability and the remnants of the
warm front lingering across the area, at least some risk of severe
weather and heavy rain will exist.

Height falls on the southeast flank of the upper low lifting into
Canada will shift across the area Wednesday along with a
weakening cool front. The remnants of the warm front will still be
in the area as well. The severe risk may come down to how much
cloud cover persist to limit destabilization during the day. For
right now the SPC SWODY3 slight risk seems reasonable.

Once the upper low lifts into Canada and weakens, the forecast
area will remain within a seasonably strong band of low amplitude
westerlies. Embedded shortwaves in such patterns are typically
difficult for the models to resolve, and that is the case today.
The various medium range models all generated precipitation at
times. This resulted in chance PoPs spread across most of the
rest of the forecast period. Temperatures and humidities will
return to more seasonable levels under the developing west
northwest flow aloft.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 610 PM CDT Mon Jun 12 2017

A large area of thunderstorms is currently tracking through the
area this evening north of a warm front. This activity will move
from west to east before ending around midnight. Some storms could
be strong to severe, especially along and south of highway 29.
Once the showers and storms end, low clouds and fog will be
possible later tonight into Tuesday morning. Still some
uncertainty if another complex of storms will redevelop behind
first complex as low level jet takes aim for the northern plains,
however that scenario is looking less likely with this batch
arriving earlier than expected. If a complex does develop, it
more than likely would not arrive until Tuesday morning.
&&

.HYDROLOGY...
Issued at 244 PM CDT Mon Jun 12 2017

The Wisconsin River continues to indicate fast flows with some
flooding at a few locations due to heavy rains from yesterday.
The river should continue to run high as additional rainfall
is expected over the next few days. Other rivers across the
region and are on the rise. Stay tuned for potential river
statements and warnings.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Eckberg
LONG TERM......Skowronski
AVIATION.......Kurimski
HYDROLOGY......Eckberg
Hazardous weather outlook, Jun 12, 2:38 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
238 PM CDT Mon Jun 12 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
238 PM CDT Mon Jun 12 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Late This Afternoon and Tonight

Thunderstorms are expected at times late this afternoon south of
a Merrill to Sturgeon Bay line, and then across the entire area
tonight. A few of the storms could become severe with damaging
winds and hail, especially south of a Merrill to Sturgeon Bay line
late this afternoon and evening. Torrential rainfall is also expected
with the storms that could lead to urban street flooding and ponding
of water on area roadways.

Due to the heavy rainfall on Sunday and Sunday night, the Wisconsin
River continues to flow faster than normal. Caution should be used
if boating or fishing on the Wisconsin River. Other rivers across
the region will also be on the rise along with faster than normal
flows for this time of year.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Additional periods of thunderstorms will occur from Tuesday through
Wednesday night. It is difficult to pinpoint the specific timing
and impacts of these storms, but it appears that a severe weather
threat could develop on Wednesday afternoon and evening.

A chance of thunderstorms will return on Friday and Saturday.
Severe weather appears unlikely at this time.

The Wisconsin River will continue to flow faster than normal
due to recent heavy rains and additional rainfall expected
over the next few days. Other rivers across north-central and
northeast Wisconsin will be on the rise as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and tonight,
especially south of a Merrill to Sturgeon Bay line. Spotters are
requested to report wind gusts over 45 mph, hail over 1/2 inch in
diameter or any flooding.

LMZ521-522-541>543-131100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
238 PM CDT Mon Jun 12 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Late This Afternoon and Tonight

There is a chance of thunderstorms late this afternoon south
of Sturgeon Bay which could pose a hazard to mariners. There
is a chance of thunderstorms across the entire area tonight.
Some of these storms could produce strong winds, frequent cloud
to water lightning strikes and blinding rain which could reduce
visibilities below one mile for a period of time. The greatest
risk of strong winds will be south of Sturgeon Bay.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Periods of thunderstorms are likely to occur from Tuesday through
Wednesday night. The storms may pose a hazard to mariners.

Dense fog will also be possible at times through Wednesday as a
humid airmass settles across the region.

A chance of thunderstorms will return on Friday and Saturday.
Severe weather appears unlikely at this time.

Eckberg/Skowronski

In the hours before

Local storm report, Jun 12, 5:47 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
547 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     NEKOOSA                 44.31N 89.88W
06/12/2017  M40 MPH          WOOD               WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jun 12, 5:57 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
557 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     NEKOOSA                 44.31N 89.88W
06/12/2017  E50 MPH          WOOD               WI   PUBLIC

            A FEW SMALL LIMBS DOWN. MINOR STREET FLOODING.

&&

SAC
Local storm report, Jun 12, 5:58 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
06/12/2017  M49 MPH          WOOD               WI   ASOS

&&

SAC
Local storm report, Jun 12, 6:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
600 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND GST     PLOVER                  44.45N 89.53W
06/12/2017  M53 MPH          PORTAGE            WI   TRAINED SPOTTER

&&

SAC
Local storm report, Jun 12, 6:11 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND GST     BANCROFT                44.31N 89.51W
06/12/2017  E45 MPH          PORTAGE            WI   AMATEUR RADIO

            STREET FLOODING ALSO REPORTED

0609 PM     TSTM WND DMG     1 E STEVENS POINT       44.51N 89.54W
06/12/2017                   PORTAGE            WI   TRAINED SPOTTER

            TREES DOWN

&&

BERSCH
Local storm report, Jun 12, 6:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
619 PM CDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     PLOVER                  44.45N 89.53W
06/12/2017  M61 MPH          PORTAGE            WI   TRAINED SPOTTER

            TREES DOWN ON HOMES, POWER OUTAGES, 1.92 INCHES OF RAIN
            SINCE 530 PM.

&&

KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:05 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas40 min
Jun 11, 7:22 PM CDTAreal Flood AdvisoryGRBVilas5 hr
Jun 11, 7:40 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas65 min
Jun 11, 7:56 PM CDTSevere Thunderstorm WarningGRBFlorence49 min
Jun 11, 7:58 PM CDTAreal Flood AdvisoryGRBOneida5 hr
Jun 11, 8:09 PM CDTSevere Thunderstorm WarningGRBForest, Oneida33 min
Jun 11, 8:13 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon62 min
Jun 11, 8:52 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest38 min
Jun 11, 8:53 PM CDTSpecial Weather StatementGRBFlorence, Forest67 min
Jun 11, 9:00 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln45 min
Jun 11, 9:11 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano49 min
Jun 11, 9:18 PM CDTSevere Thunderstorm WarningGRBForest, Marinette, Oconto42 min
Jun 11, 9:32 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln26 min
Jun 11, 9:51 PM CDTSpecial Weather StatementGRBLincoln39 min
Jun 11, 10:15 PM CDTSpecial Weather StatementGRBLanglade, Lincoln45 min
Jun 11, 11:23 PM CDTSpecial Weather StatementGRBLanglade, Marathon, Menominee, Portage, Shawano, Waupaca and 1 more67 min
Jun 12, 1:34 AM CDTSpecial Marine WarningGRB41 min
Jun 12, 2:12 AM CDTSpecial Marine WarningGRB48 min
Jun 12, 4:04 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Jun 12, 4:04 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Jun 12, 6:20 AM CDTAreal Flood AdvisoryGRBLincoln, Marathon, Oneida, Portage48 hr
Jun 12, 11:39 AM CDTRiver Flood WarningGRBMarathon24 hr
Jun 12, 11:46 AM CDTRiver Flood WarningGRBLincoln, Marathon3 days
Jun 12, 3:43 PM CDTSpecial Weather StatementGRBWaushara47 min
Jun 12, 4:02 PM CDTSevere Thunderstorm WarningGRBWaushara43 min
Jun 12, 4:47 PM CDTSevere Thunderstorm WarningGRBPortage, Wood58 min
Jun 12, 4:54 PM CDTSpecial Weather StatementGRBWaushara, Winnebago51 min
Jun 12, 5:08 PM CDTSevere Thunderstorm WarningGRBWaushara, Winnebago36 min
Jun 12, 5:39 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood51 min
Jun 12, 5:42 PM CDTSevere Thunderstorm WarningGRBWaushara63 min
Jun 12, 6:05 PM CDTSevere Thunderstorm WarningGRBWaupaca55 min
Jun 12, 6:24 PM CDTAreal Flood AdvisoryGRBCalumet, Waushara, Winnebago3 hr
Jun 12, 6:30 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage30 min
Jun 12, 6:35 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie, Waupaca3 hr
Jun 12, 6:40 PM CDTSpecial Marine WarningGRB2 hr
Jun 12, 6:53 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago52 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.